Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 260, NWS Des Moines, IA

August 28, 20185 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 28, 2018, 12:47 PM CDT for 5 counties in Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 12:47 PM CDT (17:47 UTC)
Expired
Aug 28, 2018, 1:30 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Butler County, IA, Cerro Gordo County, IA, Franklin County, IA, Hancock County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 129 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 12:55 PM CDTHAIL 1Latimer, IATRAINED SPOTTER REPORTED QUARTER SIZE HAIL ON NORTH SIDE OF LATIMER AT ABOUT 12:55 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS53 KDMX 281747
SVRDMX
IAC023-033-069-081-197-281830-
/O.NEW.KDMX.SV.W.0260.180828T1747Z-180828T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1247 PM CDT TUE AUG 28 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wright County in north central Iowa...
  Franklin County in north central Iowa...
  Southeastern Hancock County in north central Iowa...
  Northwestern Butler County in north central Iowa...
  Southern Cerro Gordo County in north central Iowa...

* Until 130 PM CDT.

* At 1247 PM CDT, a severe thunderstorm was located 8 miles southeast
  of Belmond, or 13 miles west of Hampton, moving northeast at 40
  mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Hampton, Belmond, Sheffield, Rockwell, Elm Lake, Dows, Latimer,
  Thornton, Coulter, Meservey, Alexander, Swaledale, Bristow, Rowan,
  Hansell, Chapin, Aredale, Dougherty, Beeds Lake State Park and
  Hampton Municipal Airport.

This includes Interstate 35 between mile markers 159 and 190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4280 9283 4264 9349 4277 9371 4299 9350
      4309 9335
TIME...MOT...LOC 1747Z 224DEG 33KT 4277 9346 

HAIL...1.00IN
WIND...<50MPH
 
$$

Kotenberg
2 follow-up statements
007 
WWUS53 KDMX 281758
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1258 PM CDT TUE AUG 28 2018

IAC023-033-069-081-197-281830-
/O.CON.KDMX.SV.W.0260.000000T0000Z-180828T1830Z/
Wright IA-Franklin IA-Hancock IA-Butler IA-Cerro Gordo IA-
1258 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHEASTERN WRIGHT...NORTHERN FRANKLIN...SOUTHEASTERN HANCOCK...
NORTHWESTERN BUTLER AND SOUTHERN CERRO GORDO COUNTIES...

At 1257 PM CDT, a severe thunderstorm was located 8 miles southwest
of Sheffield, or 10 miles northwest of Hampton, moving northeast at
40 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Hampton, Sheffield, Rockwell, Latimer, Thornton, Coulter, Meservey,
Alexander, Swaledale, Bristow, Hansell, Chapin, Aredale, Dougherty,
Beeds Lake State Park and Hampton Municipal Airport.

This includes Interstate 35 between mile markers 163 and 190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4267 9338 4276 9350 4299 9350 4309 9335
      4280 9283
TIME...MOT...LOC 1757Z 224DEG 33KT 4284 9337 

HAIL...1.50IN
WIND...<50MPH
 
$$

Kotenberg
575 
WWUS53 KDMX 281825
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
125 PM CDT TUE AUG 28 2018

IAC023-033-069-081-197-281835-
/O.EXP.KDMX.SV.W.0260.000000T0000Z-180828T1830Z/
Wright IA-Franklin IA-Hancock IA-Butler IA-Cerro Gordo IA-
125 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT...NORTHERN
FRANKLIN...SOUTHEASTERN HANCOCK...NORTHWESTERN BUTLER AND SOUTHERN
CERRO GORDO COUNTIES WILL EXPIRE AT 130 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines .

LAT...LON 4267 9338 4276 9350 4299 9350 4309 9335
      4280 9283
TIME...MOT...LOC 1825Z 224DEG 33KT 4301 9314 

$$

Kotenberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:44 PM CDT, 3 minutes earlier.

Area forecast discussion, Aug 28, 12:44 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1244 PM CDT Tue Aug 28 2018

.SHORT TERM.../Today through Tonight/
Issued at 357 AM CDT Tue Aug 28 2018

At 3 AM a cold front was nosing into far northwest Iowa while aloft
several weak impulses were traversing north central and northwest
Iowa and locations to the west.  Moderate instability exists across
the northwest Iowa and locations north and west of the frontal
boundary along with sufficient deep shear to the continuation of
thunderstorms through the early morning hours.  Soundings appear to
indicate an elevated warm layer above the cold front and this is
likely where storms are initiating.  As long as the shear remains,
the threat for large hail...along with some wind threat will
persist.  Somewhat troubling is that the CAM models have recently
weakened or delayed the moving of these storms into the forecast
area until 12Z or later.  Radar imagery is not confirming this as
robust storms are just a few counties away.  Movement however does
indicate that they may just graze our northwest/northern counties.
Either way, the trend is for storms to gradually weaken as the low
level jet weakens through mid morning but not before a few severe
storms make their way across northern Iowa.

Later today and especially this afternoon and evening, instability
will be very strong along and ahead of the cold front and ongoing
storms are expected to become more widespread and intensify. Further
south, in an area of warm advection ahead of the front, additional
storms will break out mid to late morning.  It is unclear at this
point if the southern area will see much convection but if they do
develop the resultant convective debris may lessen the severe threat
at least initially.  The latest CAM models suggest that even if
storms initiate in the warm sector, there will be some clearing and
time for destabilization before the front comes through later this
afternoon and evening across the southeast.  Bottom line is that is
will be a stormy day today with a severe threat far north early this
morning then southeast during peak heating into the early evening.
QPF pretty impressive as well with over an inch forecast and higher
amounts possible in stronger storms.  Not really concerned with
flash flooding at this point as higher QPF amounts progged over D1
to D3 drought areas and with crops still capable of absorbing quite
a bit of water.

Front passes through late tonight ending the threat of storms/heavy
rainfall.  The bulk of the storms should be done by 06Z with
lingering showers and a few storms through 09Z.  Cooler and less
humid air will arrive by 12Z Wednesday.

.LONG TERM.../Wednesday through Monday/
Issued at 357 AM CDT Tue Aug 28 2018

Westerly flow aloft to be in place Wednesday with the cold front
expected to bring storms chances to the area today to have pushed to
the south of the state with an area of high pressure building into
the state. This will bring dry and cool conditions as h85 temps
falling to around +10C aloft. The area of high pressure will remain
in place into Thursday before return flow sets back up and
WAA/moisture advection returns to the state Thursday night into
Friday. A weak shortwave trough will push east through the broader
westerlies aloft and bring chances for storms back to the area
Thursday night. Broad lift will remain in place into Friday/Saturday
with a broad upper level trough across the central US and a sfc
trough axis in place across the state. This will allow for continued
chances for storms to end the week and into the weekend. The weakly
defined surface boundary to linger across the south into Sunday with
high pressure sliding across the northern portion of the state. This
should confine the better chances for precip to the central/south
late in the weekend. The boundary to then lift back to the north
into early next week with continued chances for storms with general
troughiness in the western US and westerly to southwesterly flow
aloft across Iowa.

Temperatures will initially be cooler across the state Wednesday
with the cool airmass in place aloft with highs expected to top out
in the low to mid 70s and lows in the 50s. Slightly warmer
conditions into Thursday with highs in the mid 70s to around 80,
with a return to mainly low to mid 80s expected for late this week
and into the weekend. Humidity will return to the area Friday and
beyond as dewpoints climb back into the upper 60s to lower 70s.

&&

.AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/
Issued at 1242 PM CDT Tue Aug 28 2018

Thunderstorms will impact most sites this afternoon and into the
evening. A period of IFR cigs is possible as a cold front drops
south through the area. Winds will switch to the northwest with
the frontal passage though strong and gusty winds are possible in
vicinity of thunderstorms. Conditions will return to VFR overnight
and into Wednesday.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FAB
LONG TERM...Beerends
AVIATION...Donavon
Hazardous weather outlook, Aug 28, 4:05 AM CDT, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
405 AM CDT Tue Aug 28 2018

IAZ028-037>039-048>050-059>062-070>075-081>086-092>097-291100-
Bremer-Hardin-Grundy-Black Hawk-Story-Marshall-Tama-Dallas-Polk-
Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-
Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
405 AM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Strong to severe thunderstorms will be possible by mid to late
afternoon into tonight. The primary threats are damaging winds
and large hail, but an isolated tornado or two cannot be ruled
out. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic chances for storms return Thursday night through
Monday. The threat of severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are likely to be needed this afternoon into tonight.

IAZ004>007-015>017-023>027-033>036-044>047-057-058-291100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Crawford-Carroll-Greene-Boone-Audubon-Guthrie-
405 AM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Thunderstorms are possible today into tonight. A strong to
possibly severe storm is possible early this morning. Large
hail or damaging wind gusts are the main threat early this
morning. Otherwise a strong storm may be possible with gusty
winds and small hail from late morning through this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periodic chances for storms return Thursday night through
Monday. The threat of severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning, otherwise
it is not anticipated.

MJB

In the hours before

Local storm report, Aug 28, 11:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1125 AM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HAIL             8 ENE GREENFIELD        41.36N 94.32W
08/28/2018  E0.75 INCH       ADAIR              IA   AMATEUR RADIO

            AROUND 4 MINUTES OF DIME TO PENNY SIZED
            HAIL.

&&

SS
Special weather statement, Aug 28, 11:25 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1125 AM CDT TUE AUG 28 2018

IAZ036-047-048-059-281715-
Hamilton IA-Story IA-Boone IA-Dallas IA-
1125 AM CDT TUE AUG 28 2018

...Dime to Nickel Size Hail Possible...

At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm over
Perry, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Ames, Boone, Perry, Nevada, Madrid, Gilbert, Woodward, Iowa State
Center, Boone Speedway, Minburn, Kelley, Bouton, Luther, Perry
Municipal Airport, Boone Municipal Airport, Ledges State Park and
Ames Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4204 9341 4186 9378 4186 9382 4185 9382
      4171 9410 4182 9422 4226 9375
TIME...MOT...LOC 1625Z 231DEG 47KT 4184 9410

Kotenberg
Special weather statement, Aug 28, 11:27 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1127 AM CDT TUE AUG 28 2018

IAZ017-026-027-281715-
Cerro Gordo IA-Franklin IA-Butler IA-
1127 AM CDT TUE AUG 28 2018

...Dime to Nickel Size Hail Possible...

At 1127 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Hampton, moving northeast at 45 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Rainfall amounts up to one inch will be possible with this storm.

Locations impacted include...
Hampton, Sheffield, Rockwell, Latimer, Coulter, Alexander, Chapin,
Aredale, Dougherty, Hampton Municipal Airport and Beeds Lake State
Park.

LAT...LON 4291 9303 4291 9283 4264 9336 4274 9350
      4280 9350 4315 9302
TIME...MOT...LOC 1627Z 226DEG 41KT 4279 9336

Kotenberg
Special weather statement, Aug 28, 11:41 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1141 AM CDT TUE AUG 28 2018

IAZ024-025-034>036-281730-
Hamilton IA-Humboldt IA-Wright IA-Calhoun IA-Webster IA-
1141 AM CDT TUE AUG 28 2018

...Dime to Nickel Hail Possible...

At 1141 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Manson, or 11 miles west of Fort Dodge, moving
northeast at 50 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Fort Dodge, Dakota City, Humboldt, Eagle Grove, Fort Dodge Regional
Airport, Big Wall Lake, Goldfield, Badger, Renwick, Barnum, Thor,
Vincent, Moorland, Woolstock, Clare, Knierim, Hardy, Frank A Gotch
State Park, Lizard Creek State Recreation Area and Eagle Grove
Municipal Airport.

LAT...LON 4260 9363 4241 9444 4250 9451 4291 9404
      4291 9397
TIME...MOT...LOC 1641Z 233DEG 43KT 4251 9439

Kotenberg
Local storm report, Aug 28, 11:44 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1144 AM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     HAIL             5 E BERKLEY             41.94N 94.01W
08/28/2018  E1.00 INCH       BOONE              IA   TRAINED SPOTTER

            3 MINUTES OF DIME TO QUARTER SIZED HAIL FROM
            11:33-11:36 AM.

&&

RD
Special weather statement, Aug 28, 11:50 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1150 AM CDT TUE AUG 28 2018

IAZ033>036-044>049-057>061-070>073-081>083-281745-
Story IA-Guthrie IA-Boone IA-Jasper IA-Polk IA-Carroll IA-
Crawford IA-Union IA-Madison IA-Cass IA-Hamilton IA-Audubon IA-
Calhoun IA-Sac IA-Webster IA-Greene IA-Adams IA-Clarke IA-Adair IA-
Marshall IA-Dallas IA-Warren IA-
1150 AM CDT TUE AUG 28 2018

...Dime to Nickel Size Hail Possible During Periods of Widespread
Thunderstorms...

At 1148 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Denison to near Norwalk.
Movement was northeast at 55 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Indianola, Altoona, Waukee, Boone, Carroll, Norwalk, Pleasant
Hill, Denison, Grimes, Creston, Perry, Atlantic and Nevada.

LAT...LON 4195 9567 4221 9542 4221 9532 4231 9532
      4256 9508 4256 9478 4196 9294 4098 9401
      4114 9489 4115 9490 4116 9493 4118 9510
      4121 9516 4144 9516 4150 9515 4151 9504
      4160 9504 4160 9509 4186 9509 4187 9567
TIME...MOT...LOC 1648Z 216DEG 48KT 4210 9545 4146 9373

Kotenberg

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:21 AM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas54 min
Aug 28, 6:56 AM CDTSpecial Weather StatementDMXPocahontas34 min
Aug 28, 7:08 AM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Palo Alto, Pocahontas, Wright45 min
Aug 28, 7:44 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Winnebago and 2 more46 min
Aug 28, 8:07 AM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin, Worth38 min
Aug 28, 8:44 AM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin16 min
Aug 28, 8:56 AM CDTSpecial Weather StatementDMXBremer, Butler64 min
Aug 28, 11:09 AM CDTSpecial Weather StatementDMXMadison36 min
Aug 28, 11:25 AM CDTSpecial Weather StatementDMXBoone, Story50 min
Aug 28, 11:27 AM CDTSpecial Weather StatementDMXFranklin48 min
Aug 28, 11:34 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Hamilton, Story41 min
Aug 28, 11:41 AM CDTSpecial Weather StatementDMXHumboldt49 min
Aug 28, 11:50 AM CDTSpecial Weather StatementDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 9 more55 min
Aug 28, 12:15 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Webster, Wright30 min
Aug 28, 12:39 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago36 min
Aug 28, 12:51 PM CDTSpecial Weather StatementDMXBoone, Calhoun, Carroll, Dallas, Greene, Guthrie and 8 more54 min
Aug 28, 1:03 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac42 min
Aug 28, 1:38 PM CDTSevere Thunderstorm WarningDMXBoone, Franklin, Hamilton, Hardin, Story, Webster and 1 more52 min
Aug 28, 1:47 PM CDTSpecial Weather StatementDMXCerro Gordo, Hancock, Humboldt, Kossuth, Winnebago43 min
Aug 28, 4:34 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion41 min
Aug 28, 4:38 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne52 min
Aug 28, 4:50 PM CDTSevere Thunderstorm WarningDMXLucas, Mahaska, Marion, Monroe, Warren, Wayne40 min
Aug 28, 5:03 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek42 min
Aug 28, 5:17 PM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello43 min
Aug 28, 5:30 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne45 min
Aug 28, 5:47 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello58 min
Aug 28, 6:43 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.